AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT, 14 FR; DH EF BALLOON TUBES PRODUCTS
Back to Search Results |
| Model Number |
8100-14LV |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the percutaneous gastrostomy via radiology was performed on day zero at 10 a.M.In interventional radiology and initially proceeded without incident.Upon return to the ward, a 50cc water test was performed, followed by the passage of 500 cc of water in accordance with the protocol.At 6 p.M., a malfunction of the probe occurred, making it impossible to circulate water.At 6 p.M., the tube malfunctioned and it became impossible to circulate water." "attempts to unblock the tube were made by the registered nurse.A crack was found in the external tubing of the tube.On day one at 10 a.M., the probe was repositioned during a gastroenterology consultation by the endoscopy nurse, with another water test.In the evening (9 p.M.¿9:30 p.M.), a leak from the gastrostomy was observed.The ct [computed tomography] scan performed at 11 p.M.Revealed an intraperitoneal position of the tube and its balloon, associated with intraperitoneal effusion and inhalation pneumonitis.Given the signs of peritonitis, emergency surgery was decided at midnight and performed at 2 a.M." it was concluded there was no link between the reported product defect and the patient's ¿inhalation bronchopneumopathy.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 19-mar-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.